# SDR AALA201610149012

- Difficulty date: October 7, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 20,287 hours, 14,385 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17091857001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON AFT CARGO DOOR CUTOUT LOWER BEAM AT STRINGER 26R BETWEEN FR 77 AND FR 80.  REPLACED LOWER BEAM PER SRM 51-40-00 AND AMM 20-10-01.
